# SDR AT0100202

- Difficulty date: June 6, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 237-313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR PANEL #48 CORRODED.                     CORRECTIVE ACTION:                    FABRICATED AND INSTALLED REPAIRS IAW DC9 SRM 53-20-01, 51-10-03 AND 51-10-02.
